# SDR SRAA970616

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator Socket
- Condition: Defective
- Location: Nr 4 Oil Press
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE LOW OIL PRESSURE LIGHT CAME ON DURING CRUISE, OIL PRESSURE GAUGE READ 240 PSI, FOR GEARBOX, 50 PSI FOR ENGINE, QUANTITY AT 10.5 GAL AND OIL TEMP AT 80 DEG.  SHUTDOWN ENGINE AS PRECAUTIONARY AND LANDED WITHOUT INCIDENT.  FOUND LIGHT SOCKET ON OIL PRESSURE INDICATOR LIGHT SOCKET DEFECTIVE.  REPLACED SOCKET SYSTEM, OPS CHECKED GOOD PER MM CH 79.
